MAUDE Adverse Event Report: SYNTHES GMBH MATRIXMANDIBLE DEPTH GAUGE; GAUGE, DEPTH

SYNTHES GMBH MATRIXMANDIBLE DEPTH GAUGE; GAUGE, DEPTH
Catalog Number 03.503.036
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a case, the surgeon complained about some broken instruments, to be replaced.There was no other information provided.There was no surgical delay.The procedure was successfully completed.This report is for one (1) matrixmandible depth gauge.This is report 10 of 10 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has bee n determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The depth gauge was difficult to use and would not reach the cortices of the bone.No fragments were generated, no additional medical intervention was required.There was no adverse patient impact.

Brand Name
MATRIXMANDIBLE DEPTH GAUGE
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18491678
Report Number8030965-2024-00675
Device Sequence Number3533615
Product Code HTJ
UDI-Device Identifier10887587011622
UDI-Public(01)10887587011622
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.503.036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0/2.4MM UNIV DRILL GUIDE; 2.0/2.4MM UNIV DRILL GUIDE; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-LG; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-LG; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-LG; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-LG; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-MD; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-MD; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-MD; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-MD; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-SH; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-SH; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-SH; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-SH; MATRIXMANDIBLE DEPTH GAUGE; MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/52; MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/52; MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/52; MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/52; MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/76; MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/76; MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/76; MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/76; MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/96; MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/96; MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/96; MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/96; MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/96
Patient SexUnknown